HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Raphanus Sativus
Picture of this second

Locations of visitors to this page

Anxiety, masturbation and vitiligo..
Started by: Arjun87 at September 5 2012

Replies: 4 & Views: 1011    Font    Page 1 of 1            Reply

   
Anxiety, masturbation and vitiligo.. By: Arjun87
  
September 5 2012
Presently I have following problems..
1) MASTURBATION-
2) STOMACH- My stomach disturbs me a lot. My symtoms are constant belching, feeling of heaviness around my chest area. And lastly, I have a lot of nauseatic feeling. And vomiting is sour (acid) not of what I eat. I had also gone through endoscopy last month. THe report was all good, but doctor told me that I have H-PYLORI. And perhaps my nauseatic feeling is because of that.
3) VITILIGO- I have white patches on left side of my arm..
4) Hair fall- I have having a lot of hairfall on the sides of forehead.. I m worried about that.
5) Anxiety/Restlessness:- Sir I have felt that I am in fear of lot of things, esp. masturbation and foods that cause me disturbance, I am also anxious about my future, and all the thoughts of my future are very negative. And this fear and anxiety causes me a lot of restlessness. And in addition to, after I masturbate I end up with lot of anxiety, and that night sometimes I am not able to sleep also.
These were my problems. Please revert me back.

Re:Anxiety, masturbation and vitiligo.. By: udaya kumar
--
  
September 6 2012
Use one dose of Staphisagria 1M no medicines that day and next day.
Use three doses a day for three days of Arsenic Album 30C and report benefits.
best wishes.

--

Re:Anxiety, masturbation and vitiligo.. By: Arjun87
  
September 6 2012
Hi sir. I m sorry if I said something wrong. What I wrote earlier about my problem was just an excerpt.

Actually I was taking medicine from a well known doctor earlier. He gave me Staph 10m in frequent doses and it really helped me. I don't want to continue his treatment cos it is very very expensive costing around 3500 rs a month.

Now the thing is staph really helps me and I will take it as u prescribed. But I really want to get rid of masturbation.. can i continue with it for a longer period of time.. ???

Now secondly yesterday on remedy finder i was amazed to know that Arsenic Album was my remedy (130) points... and I really feel relaxed and calm after taken arsnicum ... for frequent colds.. It really helps me.. so can also take it with staph ??? in 30c thrice daily ??

Mainly I contacted you, because I m fed up with my habit of masturbation.. Plss help me on that I have staph 10m with me.. 200c didn't helped me earlier not even 1m... that doctor gave me staph 10m in 3 doses in a gap of half an hour..

Re:Anxiety, masturbation and vitiligo.. By: udaya kumar
--
  
September 6 2012
Staphisagria or for that matter any medicine is not supposed to be taken in that frequency . Your anxiety should be put to rest. The restlessness and anxiety are the symptoms of Arsenic Album, you may use it at higher potency of 1M if need be..... You may take it with Staphisagria. Do some yoga or enrol in a gym so that you can divert your attention and do Brahmacharyaasan in Yoga which will give you some resistance. Increase your will power. Avoid watching movies. And grow up.... with best wishes.

--

Re:Anxiety, masturbation and vitiligo.. By: Arjun87
  
September 7 2012
Thank you very much for such a prompt reply.
I will be taking Arsenicum 30c, I have of reckweg, 2 drops thrice daily for couple of days .And I will revert you back... I also searched for brahmacharyaasan on the google and found it a bit difficult, but I will try doing it.

Lastly I just wanted to ask that how frequently can I take Staphisagria 10m so that I can put my habit of masturbation to rest. I mean once in 3 days , once in a week etc etc..

Thanks again for your reply. God bless...

Page 1 of 1
Page 1 of 1
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.